# SDR USAA2009032790698

- Difficulty date: March 18, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR C5 CHECK - CRACKED STRINGER TIE CLIP AT BS 500C, S9R.  REPLACED STRINGER TIE CLIP AT BS 500C, S9R IAW B737 SRM 51-40-02.
